Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Optimum Size and Shape of Plots for Brassica Experiments in the Punjab

Abdur Rashid Khan and Jage Ram Dalal
Sankhyā: The Indian Journal of Statistics (1933-1960)
Vol. 6, No. 3, Proceedings of the Indian Statistical Conference 1942 (1943), pp. 317-320
Published by: Springer on behalf of the Indian Statistical Institute
Stable URL: http://www.jstor.org/stable/25047782
Page Count: 4
  • Download ($43.95)
  • Cite this Item
Item Type
Article
Thumbnails
Optimum Size and Shape of Plots for Brassica Experiments in the Punjab
Preview not available

Page Thumbnails

  • Thumbnail: Page 
317
    317
  • Thumbnail: Page 
318
    318
  • Thumbnail: Page 
319
    319
  • Thumbnail: Page 
320
    320